Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Is nausea and painful breasts caused due to hormonal imbalance or pregnancy?

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
Hi, I had my last period in early December - however it was really light and only lasted for 2 days (usually light and lasts for 3.5 days). I was feeling off - tired, nauseous, emotional - so I went to my Doctor and the urine test came back positive but the line was light. I then had two blood tests taken 48 hours apart and they came back negative. This was around the 20 - 23 December. My Doctor said that I could have had a miscarriage and that was the tale end of the hormones leaving my body. Over the past couple of weeks I have been feeling off - tired, nauseous, emotional, my breasts are sensitive to the point that it was painful to touch them, now they are just sensitive, I can't stand the smell of coffee and I was a coffee addict. I took a home pregnancy test this morning and it came back negative - my period was due on the 31 December and it's still a no show and it's never been late. I stopped taking the Pill after my last period as I just didn't feel right. I just want to know - if there's a possibility that I could be pregnant or is it just my hormones that are playing up. Thanks, XXXX
Posted Wed, 22 Jan 2014 in Menstruation and Miscarriage
Answered by Dr. Monika Choudhary 3 hours later
Brief Answer: Your symptoms are due to hormonal imbalance Detailed Answer: Hello XXXXXXX Thanks for posting your query. If your blood test most probably serum beta-HCG that was repeated after 48 hrs is negative means you are not pregnant. Your symptoms are due to hormonal imbalance created by chemical pregnancy. Delayed period can be due to stress, anxiety. You should consult your doctor & should take progesterone tablets under her prescription for withdrawal bleeding. I will be available for your further queries Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor